Browse "MA-Journal Papers(저널논문)" byAuthorChen, ZX

Showing results 1 to 4 of 4

1
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

2
Convergence of multigrid methods for nonconforming finite elements without regularity assumptions

Chen, ZX; Kwak, Do Youngresearcher, COMPUTATIONAL APPLIED MATHEMATICS, v.17, no.3, pp.283 - 302, 1998

3
Multigrid algorithms for nonconforming and mixed methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher; Yon, YJ, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.19, no.2, pp.502 - 515, 1998-03

4
V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35, 1998-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0